PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | Vol. 56, nr 5 | 357-376
Tytuł artykułu

Maysel's formula in the generalized linear micropolar thermoviscoelasticity

Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Generalizations of Maysel's formula to generalized linear micropolar thermoviscoelasticity is given. Fundamental solutions in the Laplace transform domain are obtained. The results are applicable to the following generalized thermoelasticity theories: Lord-Shulman theory with one relaxation time, Green-Lindsay theory with two relaxation times, Green-Naghdi theory of type III, and the Chandrasekharaiah and Tzou theory with dual-phase lag, as well as to the dynamic coupled theory. The cases of generalized linear micropolar thermoviscoelasticity of the Kelvin-Voigt model, and the generalized linear micropolar thermoelasticity can be obtained from the given results.
Wydawca

Rocznik
Strony
357-376
Opis fizyczny
Bibliogr. 33 poz.
Twórcy
  • Department of Mathematics, Faculty of Education, Rustaq- 329, P. O. Box 272, Sultanate of Oman, aelkaramani@yahoo.com
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.baztech-article-BAT4-0004-0015
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.